Z-transform solution for nonlinear difference equations

Al-Mustansiriyah Journal of Science

View Publication Info
 
 
Field Value
 
Title Z-transform solution for nonlinear difference equations
 
Creator Hussain, Eman A.
Jasim, Asmaa Salih
 
Subject
difference equations , nonlinear difference equations , Z-transform.
 
Description The aim of this paper is to study Z-transform to solve non-linear difference equations, after converting them to linear difference equations by one of the conversion methods. This is because the z-transform cannot be directly applied to the nonlinear difference equations.
 
Publisher Mustansiriyah University
 
Contributor Mustansiriyah University
 
Date 2021-11-20
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://mjs.uomustansiriyah.edu.iq/ojs1/index.php/MJS/article/view/1019
10.23851/mjs.v32i4.1019
 
Source Al-Mustansiriyah Journal of Science; Vol 32, No 4 (2021); 51-56
2521-3520
1814-635X
10.23851/mjs.v32i4
 
Language eng
 
Relation http://mjs.uomustansiriyah.edu.iq/ojs1/index.php/MJS/article/view/1019/pdf
 
Rights Copyright (c) 2021 Al-Mustansiriyah Journal of Science
http://creativecommons.org/licenses/by-nc/4.0
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library